City Research Online

A counterexample concerning the variance-optimal martingalle measure

Černý, A. & Kallsen, J. (2008). A counterexample concerning the variance-optimal martingalle measure. Mathematical Finance, 18(2), pp. 305-316. doi: 10.1111/j.1467-9965.2007.00334.x


The present note addresses an open question concerning a sufficient characterization of the variance-optimal martingale measure.

Publication Type: Article
Publisher Keywords: Social Sciences, Science & Technology, Physical Sciences, Business, Finance, Economics, Mathematics, Interdisciplinary Applications, Social Sciences, Mathematical Methods, Business & Economics, Mathematics, Mathematical Methods In Social Sciences, BUSINESS, FINANCE, ECONOMICS, MATHEMATICS, INTERDISCIPLINARY APPLICATIONS, SOCIAL SCIENCES, MATHEMATICAL METHODS, variance-optimal martingale measure, dual characterization
Subjects: Q Science > QA Mathematics
Departments: Bayes Business School > Finance
SWORD Depositor:
[thumbnail of counterfinal.pdf]
Download (167kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login